Automatic differentiation for ML-family languages: Correctness via logical relations

被引:0
|
作者
Lucatelli Nunes, Fernando [1 ,2 ]
Vákár, Matthijs [1 ]
机构
[1] Department of Information and Computing Sciences, Utrecht University, Utrecht, Netherlands
[2] Department of Mathematics, University of Coimbra, CMUC, Coimbra, Portugal
关键词
All Open Access; Hybrid Gold; Green;
D O I
10.1017/S0960129524000215
中图分类号
学科分类号
摘要
83
引用
收藏
页码:747 / 806
相关论文
共 5 条
  • [1] Correctness of Java']Java Card method lookup via logical relations
    Denney, E
    Jensen, T
    [J]. PROGRAMMING LANGUAGES AND SYSTEMS, PROCEEDINGS, 2000, 1782 : 104 - 118
  • [2] Correctness of Automatic Differentiation via Diffeologies and Categorical Gluing
    Huot, Mathieu
    Staton, Sam
    Vakar, Matthijs
    [J]. FOUNDATIONS OF SOFTWARE SCIENCE AND COMPUTATION STRUCTURES, FOSSACS 2020, 2020, 12077 : 319 - 338
  • [3] Correctness of Java']Java Card method lookup via logical relations
    Denney, E
    Jensen, T
    [J]. THEORETICAL COMPUTER SCIENCE, 2002, 283 (02) : 305 - 331
  • [4] A family of syntactic logical relations for the semantics of Haskell-like languages
    Johann, Patricia
    Voigtlaender, Janis
    [J]. INFORMATION AND COMPUTATION, 2009, 207 (02) : 341 - 368
  • [5] On the Versatility of Open Logical Relations Continuity, Automatic Differentiation, and a Containment Theorem
    Barthe, Gilles
    Crubille, Raphaelle
    Dal Lago, Ugo
    Gavazzo, Francesco
    [J]. PROGRAMMING LANGUAGES AND SYSTEMS ( ESOP 2020): 29TH EUROPEAN SYMPOSIUM ON PROGRAMMING, 2020, 12075 : 56 - 83